# SDR SWIA200819494

- Difficulty date: April 14, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 14,658 hours, 12,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 394-409
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6053 - FOUND DENT ON RIGHT SIDE OF FUSELAGE.  REPAIRED RIGHT SIDE OF FUSELAGE BETWEEN STR15R AND STR 16R AND FS 394 AND FS 409 + 16 PER REO 601R-53-00-251.
